MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HZ APPLIER SMALL 6" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WECK HZ APPLIER SMALL 6" CVD; APPLIER, SURGICAL, CLIP
Catalog Number 137061
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the applier jaws were found misaligned before use.Therefore, a new unit was used instead".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a 100-pc lot in october of 2021.It was found that this order was made from the correct materials and components, and all approved processes were followed.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.All 100 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a (b)(4) pc lot in october of 2021.It was found that this order was made from the correct materials and components, and all approved processes were followed.After a visual and functional inspection was conducted, it was concluded the jaws are aligned and are functioning correctly.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.All 100 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK HZ APPLIER SMALL 6" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21105038
Report Number3011137372-2025-00020
Device Sequence Number8782858
Product Code GDO
UDI-Device Identifier34026704622598
UDI-Public(01)34026704622598(11)220204(17)001231(10)06K2140835(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number137061
Device Lot Number06K2140835
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/29/2025
Not provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/29/2025
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown